# SDR ASAA2016112618807

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 10,793 hours, 3,533 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 RADIO SHOWS FAIL ON BOTH DISPLAYS.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK ON NR 2 HF TRANSCEIVER IAW FIM 23-11 TASK 801. NO FAULTS NOTED. NO HISTORY 30 DAYS. OK FOR SERVICE.
